Title: Asymptotic expansions and fast computation of oscillatory Hilbert transforms
Authors: Wang, Haiyong ×
Zhang, Lun
Huybrechs, Daan #
Issue Date: Apr-2013
Publisher: Springer
Series Title: Numerische Mathematik vol:123 issue:4 pages:709-743
ISSN: 0029-599X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science